Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can discord between couples cause mental disturbance despite being on OCD medications?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2532 Questions
Question
Hi, my wife is not listening to me. Saying that I am Mad need to take OCD Medication. My view is because of her non-cooperation in home only making me mentally sick. I don't want my son to suffer because of us. So not able to diverse. what to do?
Mon, 14 May 2018 in Relationship
 
 
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
I think seeking help for counsellor is requested

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

From the available description there appears mismatch between both of partners and for well being of children divorce is out of option.

In my opinion getting help from marriage counsellor or a psychologist can be of immense help so the problem can be sorted.

In addition I feel seek opinion from a psychiatrist for your wife who may be suffering from irritability due to some disorder.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Follow-up: Can discord between couples cause mental disturbance despite being on OCD medications? 16 minutes later
She is not willing consult psychiatrist saying that problem with me only and only me need to psychiatritist
 
 
Answered by Dr. Ashok Kumar 50 minutes later
Brief Answer:
Seek help of elders

Detailed Answer:
Hello,
Thanks for follow up.

In case you are not able to persuade her to see a marriage counsellor seeking help from elders of family may be next option.

In traditional XXXXXXX families elders acted as counsellors and this could be great alternative for your dysfunctional marriage.

You also need to explain her that it is important to have attendant to see a doctor and on that pretext you can bring her to office a mental health professional.

I hope this helps you further.
If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below-mentioned link:
http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386

Thanks and regards

Above answer was peer-reviewed by
 
Follow-up: Can discord between couples cause mental disturbance despite being on OCD medications? 1 hour later
Sir I am in US and unable to get Psychiatrist appointment near by. Can you give me prescription for Anxiety and Depression one Medication.My name is Rxxxxxxxxxxxx
 
 
Answered by Dr. Ashok Kumar 17 hours later
Brief Answer:
Online prescription is not a possibility

Detailed Answer:
Hello,
Thanks for reverting back to me.

Unfortunately there is no alternative option to get prescription for antidepressant other than seeing a doctor. I understand that it is difficult to see a psychiatrist but my prescription can not be valid. In addition no one including me, is supposed to issue a prescription without seeing a patient in person.

I request you to look for other doctors in your area who is available in short span of time.


I hope this helps you.
Thanks again.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor